It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 101 - 120 of 125 for lexapro users. (0.003 seconds)


Lexapro Users!!
Oct 12, 2005
... Hi gals I totally agree with mjewell. I still only take 5mg and have since aug. I am doing great where I'm at but you probaly need to go higher to 10 I do not think it will make anxiety worse probaly better...Let us know how it goes. Have a great day please! :) Jules (4 replies)
Lexapro Users!!
Oct 12, 2005
... Hi Sarah - My anxiety didn't really go away until I went up a notch to 20 mg, but I wasn't really having any side effects, it just wasn't calming my anxiety at 10 mg. I can't remember, are you taking your lex at night? I would just go up to 10 and take before bed and see how you feel. If you feel terrible go back down to 5, or even cut one in half and take 7.5 mg. (4 replies)
... I am just starting cymbalta...30mg and wondering if anyone out there has any experience with this med? I was on lexapro 10mg for about 9-10mths and went off bc of weight gain and constipation. I had Horrible start up issues with that! If you are on cymbalta...how is it working for you? Did you have any start up effects? If so how long did they last? Any words of wisdom... (0 replies)

... Mini Horse Love - I troed Zoloft and Effexor. With both, my doctor didn't tell me the proper way to take them or schedule follow up appointments with me to see how it was going so i was pretty clueless as to how they were supposed to work. I don't think i took either of them long enough for them to be completely effective - I think 5 weeks was maybe the longest i took them. I... (18 replies)
... Hello mjewell, Can you tell me what other AD's you tried? Liz V. (18 replies)
... That is so good to hear americandancer - that's what I ultimately want to do is get myself away from dependence on Xanax. It is a wonderful med but I really want to get back to only having to take it in particularly bad situations rather than every day. I'm glad you are on something again too...we got too scared with all the Effexor posts! Hope the Zoloft is helping. (18 replies)
... jules thats good to hear that u r trying ti et the anxiety pass without taking the xanax all the time. my cousin takes xanax or clonopin when he goes out with me to a bar or we are hangin out having a few drinks but it seems as though he takes it so he can not be so anxious but i think he relies on them too much. (18 replies)
... Just an update - Monday I had a little bit of anxiety after lunch (which is normal for me, after eating and heading back to work I always get nervous) but felt good the rest of the day. I even went to a birthday party without taking a Xanax, big accomplishment for me. Yesterday woke up feeling really cruddy - intense anxiety and feeling barfy. I took a Xanax and felt... (18 replies)
... jules i have 10mg but im starting today im gonna only do 5mg a day to cut back on any side effects that may occur.....so r u doing better on them? (18 replies)
... Hi Mjewell, Keep on taking it. It sounds like it is doing you alot of good. I didn't have that side effect mine was the big D! It has gone away and I'm sure the nausea will subside. I am still on 5mg and will stay there unless things change. Best o luck! Jules :) :) (18 replies)
... I had a lot of side effects when I first started taking it too. So I started really low like 2.5 and every week I increased 2.5 I'm now taking 20mg day. My life has done a complete 180 as far as anxiety goes. I'm so much better. I hope all works out for you. (18 replies)
... Thanks for your responses. I will definitely stick it out as I still feel 100% better than I have in the last few months, despite having a couple bad days. I am going to stay at 10mg because while I don't feel as good as I did last week, my anxiety isn't unbearable or anything. If these are side effects they are pretty mild. I'm glad to have found something that makes me feel... (18 replies)
... I started to have panic attacks so bad, I had to go back on medication after 6 months off. It's like my brain had so much less seratonin. Ugh. Now I'm stuck on Lexapro and it's making me lose my hair. Just great. ... (4 replies)
Zoloft users
Sep 7, 2005
... My Dr three times now has tried to put me on another ssri thinking I would have quicker results....lets see Paxil made me so panicky I couldn't move, Lexapro would do nothing better or worse then the zoloft the first week. ... (12 replies)
Zoloft users
Mar 19, 2005
... Yikes, that is all of the same symptoms that I had on Lexapro. I don't know if I can stand another month suffering the same. (3 replies)
Clonazepam Users
Dec 13, 2004
... With responsible use, Klonopin (aka. Clonazapem) can do wonders for most of the physical symptoms of anxiety. I've been taking it for almost a year now for GAD/SAD, and it does do wonders. When I have bad days and get really anxious I get the shakes and really horrible muscle tension, but after taking Clonazapem it really helps out my symptoms HUGELY. I don't know what I'd... (18 replies)
Clonazepam Users
Dec 13, 2004
... f with 0.5 mg a day then up it to twice a day. I have not noticed a change with it. I am going to see him next week and will talk to him more about it. I am on lexapro also and wonder if that is what is causing me the anxiety. ... (18 replies)
... e willing to bet that all the side effects that you experience are a direct result of the Lexapro. It is a nasty drug with lots of side effects. Do a search on Lexapro on this board and you will here a long list of horror stories. ... (3 replies)
... An SSRI (selective seratonin reuptake inhibitor) is an antidepressant/anti-anxiety medication. They help to correct a chemical imbalance in the brain that controls depression and anxiety. There are many of them, including Zoloft, Paxil, Celexa, Lexapro, etc. They are VERY helpful with these types of conditions. Like I stated before, I have recently started Zoloft again. I have... (6 replies)
... Thanks for the advice, I didn't know about the B vitamins so will look into that. When my doctor upped my dosage she said if I felt no better after 3 weeks I could go back to the 10mg. so I've done that. I'll give her a call and see what she advises but I've been way more wired since starting this medication but some of my anxiety symptoms have lessened. I don't get as... (2 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 02:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!